Volume 7, Issue 3
On the Solvability of the Same Nonlinear Compound Boundary Valued Problems

Li Zhengwu, Zhang Lilong & Feng Chunhua

J. Part. Diff. Eq.,7(1994),pp.248-256

Published online: 1994-07

Preview Purchase PDF 0 1233
Export citation
  • Abstract

In this paper, we may make tbe following: {|W(t)| = Φ(t), \qquad t ∈ L ⊂ ∂D Re[a(t) - i · b(t)]W(t) = ψ(t), t ∈ M = ∂D - L equal to searching for a positive solution of nonlinear singular integral equation. The solvability and discrete approximate solution of the singular integral equation have been studied.

  • Keywords

Analytic function nonlinear boundary valued problem nonlinear singular integral equation

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-7-248, author = {Li Zhengwu, Zhang Lilong and Feng Chunhua}, title = {On the Solvability of the Same Nonlinear Compound Boundary Valued Problems}, journal = {Journal of Partial Differential Equations}, year = {1994}, volume = {7}, number = {3}, pages = {248--256}, abstract = { In this paper, we may make tbe following: {|W(t)| = Φ(t), \qquad t ∈ L ⊂ ∂D Re[a(t) - i · b(t)]W(t) = ψ(t), t ∈ M = ∂D - L equal to searching for a positive solution of nonlinear singular integral equation. The solvability and discrete approximate solution of the singular integral equation have been studied.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5685.html} }
TY - JOUR T1 - On the Solvability of the Same Nonlinear Compound Boundary Valued Problems AU - Li Zhengwu, Zhang Lilong & Feng Chunhua JO - Journal of Partial Differential Equations VL - 3 SP - 248 EP - 256 PY - 1994 DA - 1994/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5685.html KW - Analytic function KW - nonlinear boundary valued problem KW - nonlinear singular integral equation AB - In this paper, we may make tbe following: {|W(t)| = Φ(t), \qquad t ∈ L ⊂ ∂D Re[a(t) - i · b(t)]W(t) = ψ(t), t ∈ M = ∂D - L equal to searching for a positive solution of nonlinear singular integral equation. The solvability and discrete approximate solution of the singular integral equation have been studied.
Li Zhengwu, Zhang Lilong & Feng Chunhua. (1970). On the Solvability of the Same Nonlinear Compound Boundary Valued Problems. Journal of Partial Differential Equations. 7 (3). 248-256. doi:
Copy to clipboard
The citation has been copied to your clipboard